International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 4, Pages 823-827

A counter example on common periodic points of functions

Aliasghar Alikhani-Koopaei

Mathematics Department, University of Isfahan, Isfahan, Iran

Received 19 July 1996

Copyright © 1998 Aliasghar Alikhani-Koopaei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


By a counter example we show that two continuous functions defined on a compact metric space satisfying a certain semi metric need not have a common periodic point.